# SDR ABXA20130819509

- Difficulty date: August 19, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,564 hours, 41,885 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 17313021
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE INSIDE OF VERTICAL STAB PANEL 324CLX, ON TOP OF FUSELAGE HAS CRACKS IN FWD ANGLE.  REMOVED WEB TO FORM IAW SRM 51-40-02, DRILLED AND INSTALLED NEW STIFFENER IAW SRM 51-40-05 AND 51-40-02,
